# SDR JR2R2021111112110

- Difficulty date: November 11, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N82338
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000552
- Aircraft time: 12,789 hours, 7,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: PE11056F3C
- Condition: Corroded
- Location: Zone 200
- Part time: 12,789 hours, 7,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR BEAM IS CORRODED OUT OF LIMITS AT FR85 AND RBL9 AREA. REPAIRED BEAM BY REPLACING DAMAGED SECTION IAW EMBRAER ETD2021-170-037328
